Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have multinodular goiter. Taking cytomel. Chances of thyroid cancer?

I have been taking 150 mcg daily and 5 mcg cytomel 2 a day. My TSH is still at 13.2 T4 1.8 and T3 2.2, I have 3 multinodular goiters and have been having this issue since last september. I m scared about my chances of Thyroid Cancer and have been getting no where with my endocrinologist . Should I push a biopsy? My starting numbers were TSH 404 and unsure about T3 and t4. I began with 25 mcg to 75 mcg to 88 mcg to 112 mcg to 150 mcg and have been taking the 150 mcg for about 2 1/2 months.
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The raised levels of TSH are not suggestive of a correlation with any cancer. But since it is a multinodular goiter, a FNAC will help in confirming its exact type. You can request for it to your physician.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor